Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Dark patch in area near right ankle, but there is no pain

Hi, i have a black patch on the area near my right leg ankle since a month. That portion also does appear slightly swollen though there is no pain. what is the cause for this dark patch and swelling? many thanks. I am 28 years old and am 53 kgs with no medical history .
Asked On : Thu, 5 May 2011
Answers:  2 Views:  626
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
u have dark elevated patch suggest u may have nevus or dermatitis.
itch is there? ?
apply good moisturizer cream three times a day.
better if u send me ur pics.
dont scratch or prick it
Answered: Fri, 6 May 2011
I find this answer helpful
General & Family Physician Dr. Sapan J. Pandya's  Response
If the black patch does not itch, it may be due to VARICOSE VEINS.
Does your profession involve you to stand for a long period of time?
VARICOSE VEINS are very common in obese, but your weight is quite normal.
You may go for colour doppler of the affected lower limb.
Get back to me with your report.
Answered: Thu, 5 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor